# SDR SIMA20171011006

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL OF CARGO DOOR SILL, FOUND THE DOOR SILL TO HAVE A DEFECT INDICATION DURING NDI INSPECTION.  INSTALLED A NEW DOOR SILL IAW SRM 51-40-02.
